| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated a 12.6mm tmicl12.6 implantable collamer lens, - 15.50/+1.0/087 (sphere/cylinder/axis), was torn during loading.The surgeon implanted another same model/length lens.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned in liquid in a lens vial.Visual inspection found the haptic torn.Claim#:(b)(4).